How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Ken Your Own Question
Ken
Ken, Postgraduate doctor
Category: Medical
Satisfied Customers: 6559
Experience:  Working as a Doctor who Cares since 2001.
25541092
Type Your Medical Question Here...
Ken is online now

Need help for a non medical icondition/ injury. Its inbbaresing

Resolved Question:

Need help for a non medical icondition/ injury. Its inbbaresing to me and ,not sure were what help I can get .
Submitted: 3 years ago.
Category: Medical
Expert:  Ken replied 3 years ago.
Hello,

I am Dr Ken and I will be helping you today.

can you give more details on your condition?
Customer: replied 3 years ago.

Hello, my problem is the tissue around my penis and groin area as become discolored and is left looking dark brown on areas, I know its urine based because of ov bed wetting problems I had as a child its raly inbbarasing and I need it addressing asap!

Expert:  Ken replied 3 years ago.
Anthony,

I do understand your anxiety.

increased pigmentation at the groin can be due to varied causes. However in your case I would think of chronic infection as the likely cause {bed wetting as you mentioned}.

Next step - a physical evaluation by a dermatologist and urologist. Urologist would help to see for the cause of bed wetting if still persistent today and treat it. Dermatologist would prescribe some creams to get back the skin color. Steroid cream may help. You may also need antibiotic course to get rid of infection if any.

Please do not worry, you will be fine.

Best

Ken and 3 other Medical Specialists are ready to help you